# SDR CALA0001809

- Difficulty date: November 20, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN APB VERTICAL STIFFENER AT BL 0 ABOVE AFT ENTRANCE DOOR AT UPPER CORNER.  THE STIFFENER WAS REMOVED AND A NEW STIFFENER WAS INSTALLED IAW SRM 51-30-1, 51-10-4, 51-10-3, 51-30-5, 51-20-0, AND 51-30-2.
